# SDR LR7A07093

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,697 hours, 24,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3393943
- Condition: Cracked
- Location: Fs 477 Rbl 71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, PER JOBCARD HB5301, FOUND CENTER FUSELAGE EXTERIOR STRUT UPPER FITTING CRACKED AT FS 477 WL 150 RBL 71.  FITTING REPLACED IAW SMP583 FIG 51-60 & 51-70.  P/N:339394-3.
